| Title:
|
On a class of distributive Steiner quasigroups (English) |
| Author:
|
Scapellato, Raffaele |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
23 |
| Issue:
|
2 |
| Year:
|
1982 |
| Pages:
|
313-317 |
| . |
| Category:
|
math |
| . |
| MSC:
|
05B05 |
| MSC:
|
20N05 |
| idZBL:
|
Zbl 0503.20034 |
| idMR:
|
MR664975 |
| . |
| Date available:
|
2008-06-05T21:11:36Z |
| Last updated:
|
2012-04-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/106153 |
| . |
| Reference:
|
[1] L. BENETAU: Boucles de Moufang commutatives d' exposant $3$ et quasi-groupes de Steiner distributifs.C.R. Acad. Sci. Paris 281 (1975), A75-A76. MR 0498180 |
| Reference:
|
[2] R. H. BRUCK: A survey of binary systems.Springer-Verlag, Berlin 1958. Zbl 0081.01704, MR 0093552 |
| Reference:
|
[3] R. H. BRUCK: Contributions to the theory of loops.Trans. Amer. Math. Soc. 60 (1946), 245-354. Zbl 0061.02201, MR 0017288 |
| Reference:
|
[4] G. FERRERO: Gruppi di Steiner e sistemi fini.Matematiche (Catania) 27 (1972), 1-24. Zbl 0264.05011, MR 0323588 |
| Reference:
|
[5] B. GANTER H. WERNER: Equational classes of Steiner systerns.Alg. Univ. 5 (1975), 125-140. MR 0404103 |
| Reference:
|
[6] M. HALL, Jr.: Automorphisms of Steiner triple systems.IBM J. Res. and Develop. 4 (1960), 460-472. Zbl 0100.01803, MR 0123961 |
| Reference:
|
[7] T. KEFKA: Distributive Steiner quasigroups of order $3^5$.Comment. Math. Univ. Carolinae 19 (1978), 389-401. MR 0486265 |
| Reference:
|
[8] S. KLOSSEK: Kommutative Splegelungsräume.Math. Sem. Giessen, Heft 117, Giessen 1975. |
| Reference:
|
[9] G. VECCHIO: I gruppi autoduali non abeliani di ordine $p^3, p^4, p^5$.Matematiche (Catania) 13 (1958), 99-114. MR 0124392 |
| . |